Fréchet spaces invariant under differential operators

Juan-Huguet, Jordi, Galbis, Antonio, Fernández, Carmen . Functiones et Approximatio Commentarii Mathematici 2011. 44 (1) :45-61

Locate this article in:

Bibtex

@article{CIS-295835,
  Author = {Juan-Huguet, Jordi and Galbis, Antonio and Fernández, Carmen},
  Title = {Fréchet spaces invariant under differential operators},
  Journal = {Functiones et Approximatio Commentarii Mathematici},
  Volume = {44},
  Number = {1},
  Year = {2011},
  Pages = {45--61},
  Keywords = {}
}

Similar articles